# SDR CALA0001692

- Difficulty date: November 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- Aircraft time: 80,088 hours, 24,786 cycles
- Engine: Ge CF650C2
- Engine time: 68,115 hours, 24,869 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE NR 1 ENGINE FIRE WARNING LIGHT AND BELL ACTIVATED DURING TAKEOFF FROM IAH.  THE NR 1 NACELLE TEMP WENT TO 300 DEGREES AND THE NR 1 THRUST REVERSER VALVE OPEN LIGHT CAME ON.  POWER WAS REDUCED TO JUST ABOVE IDLE AND THE FIRE WARNING LIGHT EXTINGUISHED.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED SAFELY.  MAINTENANCE FOUND NR 1 ENGINE PNEUMATIC DUCT BLOWN ON LT SIDE OF ENGINE WITH DAMAGE TO THE NR 1 ENGINE I/B THRUST REVERSER HALF.  THE PNEUMATIC DUCT WAS REPLACED.  THE NR 1 ENGINE I/B THRUST REVERSER HALF WAS REMOVED AND REPLACED IAW MM 78-32-11.  IN ADDITION, THE NR 1 ENGINE OVER PRESSURE S/O VALVE WAS REPLACED IAW MM 78-31-09.
